# SDR YV3R2020072400303

- Difficulty date: July 14, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Aircraft: ZK-IA
- Make and model: Robsin R22BETA
- Aircraft serial: 0642
- Aircraft time: 8,298 hours
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 2824
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ENGINE RPM IS UNDER READING (LOW).
